Research interests

Papers

  1. G. Świderski – Periodic perturbations of unbounded Jacobi matrices III: The critical case, submitted, arXiv.
  2. G. Świderski – Spectral properties of block Jacobi matrices, submitted, arXiv.
  3. G. Świderski – Periodic perturbations of unbounded Jacobi matrices II: Formulas for density, Journal of Approximation Theory 216, 67–85 (2017), pdf, tests.
  4. G. Świderski, B. Trojan – Periodic perturbations of unbounded Jacobi matrices I: Asymptotics of generalized eigenvectors, Journal of Approximation Theory 216, 38–66 (2017), pdf.
  5. G. Świderski – Spectral properties of unbounded Jacobi matrices with almost monotonic weights, Constructive Approximation 44(1), 141–157 (2016), pdf.
  6. R. Szwarc, G. Świderski – Kaczmarz algorithm with relaxation in Hilbert space, Studia Mathematica 216(3), 237-243 (2013), pdf.

Other